Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

On Aspirin. Has it caused BP to raise and change tablets?

I was experiencing some Vertigo and my BP was 140-160/ 70-80 and taking Amilzide for hypertension which I had been taking for 20years. My GP switched me to Norvasic but I had facial and body edema after 3 days, so now I m taking Adalat and HCTZ as an alternative to my Amilzide for hypertension. I also take low dose asprin 81mg and just read about the possible interaction causing increased BP. I m wondering if this is what happened and concerned about the change in BP meds? Maybe I didnt need to change from Amilzide and just not take the aspirin? I do not have any other health problems aside from having one kidney ( was removed due to a tumour).
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is possible that the initial slight raise in your blood pressure was caused by the vertigo , and not the vertigo by a raise in your blood pressure . I am not convinced by the details that you give here that it was necessary to change your blood pressure medication . I would have suggested that you have three readings taken different times of the day with one week intervals . I also do not think that the aspirin is to blame , continue with aspirin to prevent vascular events. Speak to your doctor about going back to your original treatment and take a salt free diet.
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor